Sh:340

Bib entry
@article{Sh:340,
 author = {Shelah, Saharon and Stanley, Lee J.},
 title = {{A combinatorial forcing for coding the universe by a real when there are no sharps}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {60},
 number = {1},
 year = {1995},
 pages = {1--35},
 issn = {0022-4812},
 doi = {10.2307/2275507},
 mrclass = {03E45 (03E35 03E55)},
 mrnumber = {1324499},
 mrreviewer = {A. Kanamori},
 doi = {10.2307/2275507},
 note = {\href{https://arxiv.org/abs/math/9311204}{arXiv: math/9311204}},
 arxiv_number = {math/9311204}
}